Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Hackbusch, W; Sauter, S (1996). Adaptive composite finite elements for the solution of PDEs containing non-uniformly distributed micro-scales. Rossi?skaya Akademiya Nauk. Matematicheskoe Modelirovanie, 8(9):31-43.

Full text not available from this repository.


Additional indexing

Other titles:Proceedings of the International Conference on the Optimization of the Finite Element Approximations. Held in St. Petersburg, June 25–29, 1995.
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:27
Publisher:Nauka, Moscow
Series Name:Rossiĭskaya Akademiya Nauk. Matematicheskoe Modelirovanie
Free access at:Official URL. An embargo period may apply.
Official URL:http://mi.mathnet.ru/eng/mm/v8/i9/p31
Related URLs:http://www.zentralblatt-math.org/zmath/en/search/?q=an:0981.65513&format=complete

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page